Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 13, NWS Norman, OK

August 8, 202135 counties in Oklahoma; Archer County, Clay County, Wichita County, Texas

NWS Norman, OK issued this heat advisory at Aug 8, 2021, 1:37 PM CDT for 35 counties in Oklahoma; Archer County, Clay County, Wichita County, Texas. It took effect at Aug 9, 2021, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2021, 1:37 PM CDT (18:37 UTC)
In effect from
Aug 9, 2021, 12:00 PM CDT
Expired
Aug 9, 2021, 8:00 PM CDT
In force
8 hr
Issued by
NWS Norman, OK
All 38 counties

Alfalfa County, OK, Atoka County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Woods County, OK, Archer County, TX, Clay County, TX, Wichita County, TX

The radar

The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.6 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1377 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

826 
WWUS74 KOUN 081837
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
137 PM CDT Sun Aug 8 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-091100-
/O.NEW.KOUN.HT.Y.0013.210809T1700Z-210810T0100Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
137 PM CDT Sun Aug 8 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT MONDAY...

* WHAT...Heat index values of 105 to 108 expected.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...From noon to 8 PM CDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
3 follow-up statements
509 
WWUS74 KOUN 090650 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
150 AM CDT Mon Aug 9 2021

OKZ005-006-011-017-023-038-044-TXZ086-089-090-092030-
/O.EXA.KOUN.HT.Y.0013.210809T1700Z-210810T0100Z/
Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton-Wichita-Archer-
Clay-
Including the cities of Alva, Cherokee, Helena, Carmen, Fairview,
Watonga, Geary, Okeene, Anadarko, Hinton, Lawton, Walters, 
Temple, Sheppard AFB, Wichita Falls, Archer City, Holliday, 
Lakeside City, Scotland, and Henrietta
150 AM CDT Mon Aug 9 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

* WHAT...Heat index values of 105 to 110 expected.

* WHERE...In Oklahoma, Woods, Alfalfa, Major, Blaine, Caddo, 
  Comanche and Cotton Counties. In Texas, Wichita, Archer and 
  Clay Counties.

* WHEN...From noon to 8 PM CDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-092030-
/O.CON.KOUN.HT.Y.0013.210809T1700Z-210810T0100Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
150 AM CDT Mon Aug 9 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values of 105 to 110 expected.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...From noon to 8 PM CDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
476 
WWUS74 KOUN 091930
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
230 PM CDT Mon Aug 9 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-100330-
/O.NEW.KOUN.HT.Y.0014.210810T1700Z-210811T0100Z/
/O.CON.KOUN.HT.Y.0013.000000T0000Z-210810T0100Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
230 PM CDT Mon Aug 9 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY...

* WHAT...For the first Heat Advisory, heat index values up to 
  108. For the second Heat Advisory, heat index values up to 106 
  expected.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...For the first Heat Advisory, until 8 PM CDT this 
  evening. For the second Heat Advisory, from noon to 8 PM CDT 
  Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ005-006-011-017-023-038-044-TXZ086-089-090-100100-
/O.CON.KOUN.HT.Y.0013.000000T0000Z-210810T0100Z/
Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton-Wichita-Archer-
Clay-
Including the cities of Alva, Cherokee, Helena, Carmen, Fairview,
Watonga, Geary, Okeene, Anadarko, Hinton, Lawton, Walters, 
Temple, Sheppard AFB, Wichita Falls, Archer City, Holliday, 
Lakeside City, Scotland, and Henrietta
230 PM CDT Mon Aug 9 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 109.

* WHERE...In Oklahoma, Blaine, Major, Cotton, Alfalfa, Caddo, 
  Woods and Comanche Counties. In Texas, Archer, Wichita and 
  Clay Counties.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
989 
WWUS74 KOUN 100109
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
809 PM CDT Mon Aug 9 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-101100-
/O.EXP.KOUN.HT.Y.0013.000000T0000Z-210810T0100Z/
/O.CON.KOUN.HT.Y.0014.210810T1700Z-210811T0100Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
809 PM CDT Mon Aug 9 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
TUESDAY...


* WHAT...Heat index values up to 106 expected.

* WHERE...Along and east of highway 81, or east of a line from
  Medford to El Reno to Duncan and Waurika.

* WHEN...Noon to 8 PM CDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ005-006-011-017-023-038-044-TXZ086-089-090-100215-
/O.EXP.KOUN.HT.Y.0013.000000T0000Z-210810T0100Z/
Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton-Wichita-Archer-
Clay-
Including the cities of Alva, Cherokee, Helena, Carmen, Fairview,
Watonga, Geary, Okeene, Anadarko, Hinton, Lawton, Walters, 
Temple, Sheppard AFB, Wichita Falls, Archer City, Holliday, 
Lakeside City, Scotland, and Henrietta
809 PM CDT Mon Aug 9 2021

...HEAT ADVISORY HAS EXPIRED...

Heat indices have fallen below advisory criteria, therefore the
advisory has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this heat advisory went out at Aug 8, 1:34 PM CDT, 3 minutes earlier.

Area forecast discussion, Aug 8, 1:34 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
134 PM CDT Sun Aug 8 2021

...New SHORT TERM...

.SHORT TERM...
(This evening through Monday)
Issued at 122 PM CDT Sun Aug 8 2021

A decent low-level jet is expected this evening with southwest
winds of 30 to 40 knots developing. Some isentropic lift develops
on the 310K/315K surfaces for a little while this evening across
north central Oklahoma before shifting to the east. With this,
will maintain some 20-30 percent POPs in north central Oklahoma,
but is seems like most of the focus will be farther northeast.

Slightly higher temperature are expected tomorrow, and we will see
more triple digit temperatures and heat index values. Forecast
heat indicies will climb at or above 105 across much of the area,
and thus we will issue a heat advisory for the US-81 corridor
counties and areas to the east. There may be portions of
southeastern Oklahoma near Seminole and Ada that may not quite
reach 105, but we won't be too tricky with the area of the
advisory.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 340 AM CDT Sun Aug 8 2021

At least low chances for storms returns Tuesday night and Wednesday
across northern and western Oklahoma as storms attempt to develop
near surface trough extending from the Texas and Oklahoma
Panhandles, northeast through central Kansas. More in the way of
organized thunderstorms, covering a larger area, appear possible
late Thursday and Friday, possibly into the weekend as a stronger
frontal push from the Central Plains is aided by strengthening
northerly flow around evolving eastern U.S. longwave trough. Models
are having trouble from run to run on extent of influence from this
trough, with the latest trend keeping stronger flow farther north
and east. While the front could still arrive, anything more than
isolated storms could be hard to come by without much in the way of
flow and rising heights. Instead of flip-flopping from forecast to
forecast, we will go close to NBM initializations and keep low pops
into and through the weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Sun Aug 8 2021

The morning showers and thunderstorms have weakened with only a
couple of remnant showers in south central Oklahoma. Conditions
are VFR except associated with these showers and perhaps a few
lingering pockets of low clouds in the southeast. There is some
potential for a shower or thunderstorm across north central
Oklahoma this evening with the highest odds at KPNC, but chances
are not high enough to justify a prob30.

Winds will remain gusty overnight and we also expect a bit of a
low-level jet which will create non-convective low-level wind
shear across portions of the area overnight.

&&

.UPPER AIR...
Issued at 340 AM CDT Sun Aug 8 2021

No Upper Air flights are currently planned.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  78  96  77  95 /  10  10   0   0
Hobart OK         76 100  77  98 /  10  10   0   0
Wichita Falls TX  78 101  77 100 /   0   0   0   0
Gage OK           72 101  76  99 /  10   0  10  10
Ponca City OK     74  98  77  97 /  20  10  10  10
Durant OK         77  98  77  97 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon to 8 PM CDT Monday for OKZ007-008-012-
     013-018>020-024>032-039>043-045>048-050>052.

TX...None.
&&

SHORT TERM...26
LONG TERM....11
AVIATION...26
Hazardous weather outlook, Aug 8, 12:05 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1205 PM CDT Sun Aug 8 2021

OKZ004>048-050>052-TXZ083>090-091715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1205 PM CDT Sun Aug 8 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...

There is a marginal risk of severe thunderstorms across north
central Oklahoma this afternoon and this evening, mainly northeast
of a line from Stillwater to Pond Creek. Showers and thunderstorms
are expected to redevelop in this area this afternoon with some
potential for isolated severe thunderstorms producing quarter size
hail and wind gusts of 60 mph. The severe weather potential will
diminish through the evening as storm chances move east of the
area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Heat...

Hot temperatures are expected much of the coming week. Heat index
values near or exceeding 105 degrees are possible on Monday.

.Thunderstorms...
There will be a slight chance of thunderstorms across north
central Oklahoma on Tuesday evening, with much of Oklahoma and
north Texas having slight chances of thunderstorms on Saturday
afternoon and evening.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 8, 8:12 AM CDT, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Norman OK
812 AM CDT Sun Aug 8 2021

OKZ023-024-027-081400-
Grady OK-Canadian OK-Caddo OK-
812 AM CDT Sun Aug 8 2021

...A strong thunderstorm will impact portions of northwestern Grady,
central Caddo and southwestern Canadian Counties through 900 AM
CDT...

At 812 AM CDT, Doppler radar was tracking strong thunderstorm from
near Hinton to Binger, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hinton, Binger, Gracemont, Lookeba, Cogar, Albert, Lake Chickasha,
Fort Cobb Reservoir and Cedar Lake.

This includes Interstate 40 between mile markers 100 and 106, and
between mile markers 108 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3531 9845 3554 9838 3553 9803 3509 9812
      3512 9849
TIME...MOT...LOC 1312Z 283DEG 19KT 3544 9829

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Ware
Local storm report, Aug 8, 9:08 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
908 AM CDT SUN AUG 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     AMES                    36.25N 98.19W
08/08/2021                   MAJOR              OK   BROADCAST MEDIA

            A KOCO VIEWER SENT A PHOTO OF A TREE BLOWN OVER IN AMES
            FROM THUNDERSTORM WINDS.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:42 PM CDTSpecial Weather StatementOUNHarper33 min
Aug 7, 10:05 PM CDTSpecial Weather StatementOUNWoodward25 min
Aug 7, 10:22 PM CDTSpecial Weather StatementOUNEllis38 min
Aug 7, 10:59 PM CDTSpecial Weather StatementOUNEllis31 min
Aug 7, 11:29 PM CDTSpecial Weather StatementOUNWoodward31 min
Aug 7, 11:58 PM CDTSpecial Weather StatementOUNMajor32 min
Aug 8, 12:44 AM CDTSpecial Weather StatementOUNDewey31 min
Aug 8, 12:47 AM CDTSpecial Weather StatementOUNAlfalfa28 min
Aug 8, 1:01 AM CDTSpecial Weather StatementOUNRoger Mills29 min
Aug 8, 2:52 AM CDTSpecial Weather StatementOUNKingfisher23 min
Aug 8, 3:12 AM CDTSpecial Weather StatementOUNGarfield33 min
Aug 8, 4:59 AM CDTSpecial Weather StatementOUNPayne31 min
Aug 8, 5:18 AM CDTSpecial Weather StatementOUNTillman27 min
Aug 8, 5:44 AM CDTSpecial Weather StatementOUNDewey31 min
Aug 8, 6:32 AM CDTSpecial Weather StatementOUNDewey28 min
Aug 8, 7:01 AM CDTSpecial Weather StatementOUNCuster29 min
Aug 8, 7:34 AM CDTSpecial Weather StatementOUNCaddo26 min
Aug 8, 7:47 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian28 min
Aug 8, 8:12 AM CDTSpecial Weather StatementOUNCaddo48 min

Nearby

Heat Advisories in Oklahoma, 2021Heat Advisories in Texas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.